Please use this identifier to cite or link to this item:
Title: Approximation to separated functions on Cartesian product spaces
Authors: Rauch, Harry E.
Newman, Donald J·,
Flatto, Leopold
Koranyi, Adam
Grosof, Miriam Schapiro
Keywords: Mathematics.
Issue Date: 1966
Publisher: ProQuest Dissertations & Theses
Citation: Grosof, M. S. (1966). Approximation to separated functions on Cartesian product spaces (Publication No. 302224662) [Doctoral dissertation, Yeshiva University]. ==Source: Dissertation Abstracts International, Volume: 27-06, Section: B, page: 2026.
Abstract: Introduction: The purpose of this paper is to generalize some results contained in _Some theorems of Chebyshev's approximations_, by D. J. Newman and H. S. Shapiro [3], and to exhibit the failure of certain other generalizations. This problem was suggested by Professor Donald J. Newman ; I wish to acknowledge, with deep gratitude, his innumerable helpful suggestions and constant encouragement. ¶ The work has been carried out, in part, under N. S. F. Summer Fellowships for Graduate Teaching Assistants (1964 and 1965). ¶ Numbers in brackets refer to the bibliography at the end of the paper.
Description: Doctoral dissertation / Open Access
ISBN: 9798641231136
Appears in Collections:Belfer Graduate School of Science Dissertations 1962 - 1978

Files in This Item:
File Description SizeFormat 
MSGrosof_1966 OA.pdf17.06 MBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.